# SDR DALA2021111707091

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 PASSENGER CREW DOOR 842 DAMPER WEAK. CORRECTIVE ACTION: INSTALLED NEW DAMPER PER A320 AMM 52-13-14. OK FOR SERVICE. (2019962)
